If you need an accessible version of this item please contact JSTOR User Support

Strong Termination for the Epsilon Substitution Method

Grigori Mints
The Journal of Symbolic Logic
Vol. 61, No. 4 (Dec., 1996), pp. 1193-1205
DOI: 10.2307/2275811
Stable URL: http://www.jstor.org/stable/2275811
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Strong Termination for the Epsilon Substitution Method
Preview not available

Abstract

Ackermann proved termination for a special order of reductions in Hilbert's epsilon substitution method for the first order arithmetic. We establish termination for arbitrary order of reductions.

Page Thumbnails

  • Thumbnail: Page 
1193
    1193
  • Thumbnail: Page 
1194
    1194
  • Thumbnail: Page 
1195
    1195
  • Thumbnail: Page 
1196
    1196
  • Thumbnail: Page 
1197
    1197
  • Thumbnail: Page 
1198
    1198
  • Thumbnail: Page 
1199
    1199
  • Thumbnail: Page 
1200
    1200
  • Thumbnail: Page 
1201
    1201
  • Thumbnail: Page 
1202
    1202
  • Thumbnail: Page 
1203
    1203
  • Thumbnail: Page 
1204
    1204
  • Thumbnail: Page 
1205
    1205